Acta mathematica scientia,Series A ›› 2022, Vol. 42 ›› Issue (3): 826-838.

Previous Articles     Next Articles

Oscillation Analysis of a Kind of Systems with Piecewise Continuous Arguments

Ying Liu,Jianfang Gao*()   

  1. School of Mathematical Sciences, Harbin Normal University, Harbin 150025
  • Received:2021-06-23 Online:2022-06-26 Published:2022-05-09
  • Contact: Jianfang Gao
  • Supported by:
    the NSFC(12001143);the Academic Innovation Project of Harbin Normal University(HSDSSCX2020-33)


In this paper, we mainly use $\theta$-method to analyze the oscillation of differential equations with piecewise continuous arguments of retarded type, and discuss the oscillation and non-oscillation of analytic solution and numerical solution. The sufficient conditions for the numerical methods to preserve the oscillation of the equation under the condition of the analytic solution oscillation are obtained. Meanwhile, some numerical experiments are given.

Key words: Piecewise continuous arguments, Delay differential system, Numerical solutions, Oscillation, θ-methods

CLC Number: 

  • O241.8